Том 71
№ 11

All Issues

Bulitko V. V.

Articles: 1
Brief Communications (Russian)

On a criterion of $NP$-completeness

Bulitko V. K., Bulitko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 12. - pp. 1686–1691

We consider the problem of construction of criteria of completeness of sets with respect to polynomially bounded reducibilities. We present a nonstandard description of sets from the class NP, a brief proof of an analog of the well-known Cook theorem, and a criterion of NP-completeness.